# SDR BSAA083196

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101GS
- Make and model: Swrngn SA226TC
- Aircraft serial: TC267
- System (JASC): 2430 · DC Generating System
- Part: Ground Wire
- Condition: Loose
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERIES TRIPPED OFF LINE AND WERE HARD TO RESET.  AIRCRAFT FERRIED BACK TO BIL TO INVESTIGATE PROBLEM.  CREW REPORTED NO PROBLEMS ON RETURN FLIGHT.  FOUND LEFT GROUND IN THE WHEELWELL FOR THE LEFT BATTERY AND GENERATOR HAD INDICATIONS OF A POOR GROUND CONNECTION WHEN DISASSEMBLED.  NO OTHER VISUAL INDICATIONS WERE NOTED.  GROUND RUN AND FLIGHT OPERATIONAL CHECK OK AFTER CLEANING GROUND CONNECTION.  (M)
